Mathematical models of cancer growth and development

Mark A. J. Chaplain

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Original languageEnglish
    Title of host publicationThe cancer handbook
    EditorsMalcolm R. Alison
    Place of PublicationChichester
    PublisherWiley
    Pages936-953
    Number of pages18
    Edition2nd
    ISBN (Print)9780470018521
    Publication statusPublished - 2007

    Keywords

    • Cancer
    • Cancer development
    • Mathematical modelling

    Cite this

    Chaplain, M. A. J. (2007). Mathematical models of cancer growth and development. In M. R. Alison (Ed.), The cancer handbook (2nd ed., pp. 936-953). Wiley. http://copac.ac.uk/crn/014510538/html